# SDR A6WA201240051

- Difficulty date: November 22, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 22,086 hours, 21,050 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEVER CHAFED, BLENDED IAW SRM 51-12-00 (TOOL 1671 CAL DUE4/12/12).  REMOVED .030, WITHIN LIMITS IAW REO 601R-52-11-524, FIG 1.  NDT INSPECTED, ALODINED, PRIMED, TOP COATED.
